I have recently has changes in my period flow. And the color of the discharge has changed the last few months. I have been on Nuvaring for over a year and suddenly the last couple of months the color went from bright red to a chocolate burgundy, almost like the color of poop. I was wondering if anyone might know the cause of this. I have considered talking to my doctor today about it, but just wondering if anyone here has any input.
Posts You May Be Interested In
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...
Today is my 25th birthday, to my somewhat lack of surprise I can see already no one really seems to care. I've always been the kinda person to make sure that everyone I Care about feels appreciated and knew somebody had their back. I can count 4 times this year when I Went out of my way to make sure a "friend" felt good on their birthday, especially if they got left hanging. Its early in the...